Cold and Flu Series
Product Information
Extra Fast Coltalin Cold & Flu Tablet
An Extra Fast Cold & Flu and Runny Nose Relief Formula that effectively relieves symptoms, such as sneezing, runny nose, fever, nasal congestion, muscle aches and headache. Contains no aspirin and is less likely to cause gastric discomfort.
Main symptoms
  • Fever
  • Chills
  • Sneezing
  • Runny nose
  • Watery eyes
  • Itchy eyes
  • Nasal congestion
  • Sinus pain
  • Headache
  • Muscular aches
  • Sore throat
 
-
+ Form
Form
Form: Tablets
-
Dosage and Administration
Take each dose with plenty of water
Children 6 to 12 years:
  • 1 tablet every 4 hours
  • Do not take more than 4 tablets in 24 hours
Adults & children over 12 years:
  • 2 tablets every 4 hours
  • Do not take more than 8 tablets in 24 hours
-
Active Ingredients
  • Paracetamol (Acetaminophen) 325 mg
    Produces antipyretic and analgesic actions to relieve pain and fever
  • Phenylephrine HCl 5 mg
    Constricts blood vessels in nasal mucosa in order to relieve nasal congestion
  • Chlorpheniramine Maleate 2 mg
    Relieves allergic symptoms such as sneezing, runny nose, watery eyes and itchy eyes
-
Caution
  • This may cause drowsiness. If affected, do not drive or operate machinery
  • Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. EXTRA FAST COLTALIN COLD & FLU TABLET is safe and reliable if the stated ‘Dosage & Administration’ is followed
  • Consult your doctor before use if:
 

    • You are under the care of a doctor
    • You are receiving prescribed medications
    • You are pregnant or breastfeeding
    • You have kidney or liver disease
    • You have glaucoma or difficulty in urination due to prostatic enlargement
  • Avoid alcoholic drinks
  • Do not take this medicine if you are hypersensitive to any active ingredient of this medicine
  • If symptoms persist or worsen, seek medical advice immediately
  • Keep this medicine out of reach of children

       Storage conditions:

  • Store below 25°C in a dry place, away from direct sunlight
  • Do not use if foil pack is broken
-
Coltalin-ND
A Non-Drowsy Cold & Flu and Nasal Decongestant Formula that effectively relieves symptoms caused by cold and flu such as fever, sinus pain, nasal congestion, headache, muscle aches, and sore throat. This formula would not cause drowsiness. It also does not contain aspirin and is less likely to cause gastric discomfort.
Main symptoms
  • Fever
  • Chills
  • Sinus pain
  • Nasal congestion
  • Headache
  • Muscular aches
  • Sore throat
 
-
+ Form
Form
Form: Tablets
-
Dosage and Administration
Take each dose with plenty of water
Children 6 to 12 years:
  • 1 tablet every 6 hours
  • Do not take more than 4 tablets in 24 hours
Adults & children over 12 years:
  • 2 tablets every 6 hours
  • Do not take more than 8 tablets in 24 hours
-
Active Ingredients
  • Paracetamol (Acetaminophen) 500 mg
    Produces antipyretic and analgesic actions to relieve pain and fever
  • Phenylephrine HCl 5 mg
    Constricts blood vessels in nasal mucosa in order to relieve nasal congestion
-
Caution
  • Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. COLTALIN-ND TABLET is safe and reliable if the stated 'Dosage & Administration’ is followed
  • Consult your doctor before use if:
 

    • You are under the care of a doctor
    • You are receiving prescribed medications
    • You are pregnant or breastfeeding
    • You have kidney or liver disease
  • Avoid alcoholic drinks
  • Do not take this medicine if you are hypersensitive to any active ingredient of this medicine
  • If symptoms persist or worsen, seek medical advice immediately
  • Keep this medicine out of reach of children

       Storage conditions:

  • Store below 25°C in a dry place, away from direct sunlight
  • Do not use if foil pack is broken
-
Coltalin
Effectively relieves symptoms caused by cold and flu such as sneezing, runny nose, fever, nasal congestion, muscle aches, and headache. Added vitamin B1 to promote carbohydrate metabolism. Contains no aspirin and is less likely to cause gastric discomfort.
Main symptoms
  • Fever
  • Chills
  • Sneezing
  • Runny nose
  • Watery eyes
  • Itchy eyes
  • Nasal congestion
  • Sinus pain
  • Headache
  • Muscular aches
  • Sore throat
 
-
+ Form
Form
Form: Tablets
-
Dosage and Administration
  • Suitable for adults & children over 12 years.
  • Take each dose with plenty of water.
  • Adults & children over 12 years:
    2 tablets every 4 hours.
    Do not take more than 8 tablets in 24 hours.
-
Active Ingredients
  • Paracetamol (Acetaminophen) 250mg
    Produces antipyretic and analgesic actions to relieve pain and fever
  • Caffeine 30 mg
    Acts as an analgesic adjuvant to produce a condition of wakefulness and increase mental activity
  • Phenylephrine HCl 5 mg
    Constricts blood vessels in nasal mucosa in order to relieve nasal congestion
  • Thiamine HCl (Vitamin B1) 3 mg
    Promotes carbohydrate metabolism
  • Chlorpheniramine Maleate 2 mg
    Relieves allergic symptoms such as sneezing, runny nose, watery eyes and itchy eyes
-
Caution
  • This may cause drowsiness. If affected, do not drive or operate machinery
  • Inappropriate use of this medicine has the potential to cause liver toxicity or severe liver damage. Do not exceed the stated dose. Do not take with any other drug containing paracetamol unless advised by a healthcare professional. COLTALIN TABLET is safe and reliable if the stated 'Dosage & Administration’ is followed
  • Consult your doctor before use if:
 

    • You are under the care of a doctor
    • You are receiving prescribed medications
    • You are pregnant or breastfeeding
    • You have kidney or liver disease
    • You have glaucoma or difficulty in urination due to prostatic enlargement
  • Avoid alcoholic drinks
  • Do not take this medicine if you are hypersensitive to any active ingredient of this medicine
  • If symptoms persist or worsen, seek medical advice immediately
  • Keep this medicine out of reach of children

       Storage conditions:

  • Store below 25°C in a dry place, away from direct sunlight
  • Do not use if foil pack is broken
-

fortunepharm hk mo cough hot remedy max 5